# SDR CALA2024052901606

- Difficulty date: May 20, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 50,841 hours, 18,089 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L/H HORIZONTAL STABILIZER LOWER SKIN SURFACE HAD A CRACK INDICATION DURING C-SCAN INSPECTION AT RIB STA 138.7 APPROXIMATELY .75" LONG LOCATED 33" FROM L/E.
